Results: 1-25 | 26-37

Table of contents of journal: *Tohoku mathematical journal

Results: 1-25/37

Authors: Choi, HI Lee, DS Yoon, JH
Citation: Hi. Choi et al., Cut locus of a separating fractal set in a Riemannian manifold, TOHOKU MATH, 50(4), 1998, pp. 455-467

Authors: Chen, ZJ
Citation: Zj. Chen, Best bounds of automorphism groups of hyperelliptic fibrations, TOHOKU MATH, 50(4), 1998, pp. 469-489

Authors: Alias, LJ Lopez, R Pastor, JA
Citation: Lj. Alias et al., Compact spacelike surfaces with constant mean curvature in the Lorentz-Minkowski 3-space, TOHOKU MATH, 50(4), 1998, pp. 491-501

Authors: Miklyukov, VM Vuorinen, M
Citation: Vm. Miklyukov et M. Vuorinen, A boundary uniqueness theorem for Sobolev functions, TOHOKU MATH, 50(4), 1998, pp. 503-511

Authors: Ma, SW Yu, JS Wang, ZC
Citation: Sw. Ma et al., Semilinear equations at resonance with the kernel of an arbitrary dimension, TOHOKU MATH, 50(4), 1998, pp. 513-529

Authors: Takagi, R Kim, IB Kim, BH
Citation: R. Takagi et al., The rigidity for real hypersurfaces in a complex projective space, TOHOKU MATH, 50(4), 1998, pp. 531-536

Authors: Ishida, MN Kato, F
Citation: Mn. Ishida et F. Kato, The strong rigidity theorem for non-Archimedean uniformization, TOHOKU MATH, 50(4), 1998, pp. 537-555

Authors: Meaney, C Prestini, E
Citation: C. Meaney et E. Prestini, Bochner-Riesz means on symmetric spaces, TOHOKU MATH, 50(4), 1998, pp. 557-570

Authors: Itoh, J Tanaka, M
Citation: J. Itoh et M. Tanaka, The dimension of a cut locus on a smooth Riemannian manifold, TOHOKU MATH, 50(4), 1998, pp. 571-575

Authors: Yajima, K
Citation: K. Yajima, Boundedness and continuity of the fundamental solution of the time dependent Schrodinger equation with singular potentials, TOHOKU MATH, 50(4), 1998, pp. 577-595

Authors: Sugimoto, M
Citation: M. Sugimoto, A remark on the asymptotic properties of eigenvalues and the lattice pointproblem, TOHOKU MATH, 50(4), 1998, pp. 597-611

Authors: ARAKAWA T
Citation: T. Arakawa, BOUNDS FOR THE ORDER OF AUTOMORPHISM-GROUPS OF HYPERELLIPTIC FIBRATIONS, Tohoku Mathematical Journal, 50(3), 1998, pp. 317-323

Authors: HOSTEN S
Citation: S. Hosten, ON THE COMPLEXITY OF SMOOTH PROJECTIVE TORIC VARIETIES, Tohoku Mathematical Journal, 50(3), 1998, pp. 325-332

Authors: CHOI HI KIM SW LEE YH
Citation: Hi. Choi et al., ROUGH ISOMETRY AND THE ASYMPTOTIC DIRICHLET PROBLEM, Tohoku Mathematical Journal, 50(3), 1998, pp. 333-348

Authors: MA BL HU GO
Citation: Bl. Ma et Go. Hu, MAXIMAL OPERATORS ASSOCIATED WITH COMMUTATORS OF SPHERICAL MEANS, Tohoku Mathematical Journal, 50(3), 1998, pp. 349-363

Authors: IKAI H
Citation: H. Ikai, SOME PREHOMOGENEOUS REPRESENTATIONS DEFINED BY CUBIC FORMS, Tohoku Mathematical Journal, 50(3), 1998, pp. 365-388

Authors: SHIMOMURA S
Citation: S. Shimomura, ON A GENERALIZED BESSEL-FUNCTION OF 2 VARIABLES II - CASE OF COALESCING SADDLE-POINTS, Tohoku Mathematical Journal, 50(3), 1998, pp. 389-406

Authors: RIGAL MH
Citation: Mh. Rigal, RIGIDITY OF TRANSVERSALLY CONFORMALLY PARALLELIZABLE FOLIATIONS, Tohoku Mathematical Journal, 50(3), 1998, pp. 407-418

Authors: OGUISO K ZHANG DQ
Citation: K. Oguiso et Dq. Zhang, ON EXTREMAL LOG ENRIQUES SURFACES, II, Tohoku Mathematical Journal, 50(3), 1998, pp. 419-436

Authors: DORFMEISTER J HAAK G
Citation: J. Dorfmeister et G. Haak, ON SYMMETRIES OF CONSTANT MEAN-CURVATURE SURFACES, PART I - GENERAL-THEORY, Tohoku Mathematical Journal, 50(3), 1998, pp. 437-454

Authors: WEI JC
Citation: Jc. Wei, ON THE INTERIOR SPIRE LAYER SOLUTIONS TO A SINGULARLY PERTURBED NEUMANN PROBLEM, Tohoku Mathematical Journal, 50(2), 1998, pp. 159-178

Authors: SUYAMA Y
Citation: Y. Suyama, EXPLICIT REPRESENTATION OF COMPACT CONFORMALLY FLAT HYPERSURFACES, Tohoku Mathematical Journal, 50(2), 1998, pp. 179-196

Authors: ISHIMURA N
Citation: N. Ishimura, SHAPE OF SPIRALS, Tohoku Mathematical Journal, 50(2), 1998, pp. 197-202

Authors: WANG JY JIANG DQ
Citation: Jy. Wang et Dq. Jiang, A SINGULAR NONLINEAR 2ND-ORDER PERIODIC BOUNDARY-VALUE PROBLEM, Tohoku Mathematical Journal, 50(2), 1998, pp. 203-210

Authors: IWAMOTO M
Citation: M. Iwamoto, GENERAL MULTI-CANONICAL DIVISORS ON 2-DIMENSIONAL, SMOOTHABLE SEMI-LOG-TERMINAL SINGULARITIES, Tohoku Mathematical Journal, 50(2), 1998, pp. 211-228
Risultati: 1-25 | 26-37